Quasiconformal geometry of monotone mappings

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

This paper concerns a class of monotone mappings, in a Hilbert space, that can be viewed as a nonlinear version of the class of positive invertible operators. Such mappings are proved to be open, locally Holder continuous, and quasisymmetric. They arise naturally from the Beurling-Ahlfors extension and from Brenier's polar factorization and find applications in the geometry of metric spaces and the theory of elliptic partial differential equations.

Original languageEnglish (US)
Pages (from-to)391-408
Number of pages18
JournalJournal of the London Mathematical Society
Volume75
Issue number2
DOIs
StatePublished - Apr 2007
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Quasiconformal geometry of monotone mappings'. Together they form a unique fingerprint.

Cite this